Parasitoid fig-wasp evolutionary diversification and variation in ecological opportunity
Article first published online: 12 MAR 2010
© 2010 Blackwell Publishing Ltd
Volume 19, Issue 7, pages 1483–1496, April 2010
How to Cite
MCLEISH, M. J., VAN NOORT, S. and TOLLEY, K. A. (2010), Parasitoid fig-wasp evolutionary diversification and variation in ecological opportunity. Molecular Ecology, 19: 1483–1496. doi: 10.1111/j.1365-294X.2010.04583.x
- Issue published online: 19 MAR 2010
- Article first published online: 12 MAR 2010
- Received 11 December 2009; revision received 18 January 2010; accepted 25 January 2010
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!